# SDR JJBA20210205009

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,490 hours, 27,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIP DOES NOT ILLUMINATE PROPERLY (HAS BREAKS). RE SECURED PHOTO LUMINESCENT STRIP.
